Cerazette is Desogestrel which can be used as oral contraceptive pill.It will be effective when you take it continuously always , at specific time of the day.As you have been taking the pills , it i unlikely you could be pregnant.
Take care .
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I am currently on cerazette. I had sex last Friday and took my pill at the usual time on Friday night. However, I forgot to take my pill the next day (Saturday) and only realised that I forgot to take Saturday s pill on Monday. So basically I missed one pill a day after intercourse, is it likely that I can fall pregnant from this? Thanks.
I have been diagnosed with endometriosis following a laparoscopy. The gynaecologist fitted the mirena coil during the op and has now asked me to take two cerazette pills a day on top (I can t take combined pill due to migraine) is this a common solution?! I have been on one cerazette before but swapped to micronor as I was having periods for weeks on end. I also felt really depressed and down while I took it. I ve only been taking the two pills for 2 days but I already feel down. Should I stop taking them or persist for a bit longer? My gynaecologist said my only other option is an injection every 6 months.
Hey I m on cerazette pill which I had alot of bleeding on so my doctor put me on norethsterone to stop the bleeding but I came off it so I could have a period. I came off it 5 days ago and still no period. Is this normal or am I pregnant? Obviously I m on cerazette so I shouldn t be but I have had sex while on cerazette recently so could be possibly. Also I was on norethisterone before and when I came off it I didn t bleed for a month so could it just be the same. Thanks
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...